# SDR DHL2006745508

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MIDFLAP AFT LWR CHORD, WBL 100, 2 CRACK INDICATIONS.  REMOVED DAMAGED LWR CHORD AT WBL 100 IAW B727 SRM 51-30-2.  FAB NEW LWR CHORD SECTION FROM P/N BAC1517-1507 APPROX DIM 4 BY 1 BY 7/8 INCHES IAW B727 SRM 57-50-2 FIGURE 5 AND SRM 51-20-1 FIGURE 2.  TREATED AND PRIMED NEW LOWER CHORD IAW B727 SRM 51-10-2.  INSTALLED NEW LOWER CHORD SECTION AT RT MIDFLAP WBL 100 IAW B727 SRM 51-30-2.
